# SDR CALA2024100400753

- Difficulty date: October 2, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 84,368 hours, 20,104 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Probe
- Part number: LJ50527
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R ENG PROBE HEAT STATUS AFTER ENG START SUSPECT RT ENG PROBE M&E 19-7321-3-0002 MEL 3034B DISPATCH ADVISES THERE IS ICING NEAR BOS. ON DEFERRAL R&R ENG 2 P1 PROBE PER AMM TASK 73-21-04 AND OPS CHECKED GOOD AND PERFORMED IDLE RUN TO MAKE MSG DID NOT COME BACK
